# SDR IXXA05SMN151S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Xfs38.750-70.000
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING.  SLANT PANEL UPPER PART CORRODED, XFS 38.750 - XFS 70.000.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG. 37, EO NR 20051004 DATE 06-16-05. REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1, SRM 51-1-20D PAGE 21. SMOOTHED AND PERFORMED BLEND OUT TO CORRODED AREA IAW SRM 51-1-8 PAGES 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1. FABRICATED REPAIR DOUBLER (ALCLAD 7075 T6 0.125) IAW SRM 57-2-1 FIG. 37. CLEANED, TREATED AND PRIMED AREA AND REPAIR DOUBLER INTERNAL PART (NEW) IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-12.  INSTALLED REPAIR DOUBLER AND NEW FASTENERS IAW SRM 57-2-1 FIG. 37, SRM 51-1-21 PAGE 1, SRM 51-1-20D PAGE 9. TORQUED IAW SRM 51-3-1.
